Abstract:
A family of exact retarded solutions of the classical Yang–Mills equations with the source composed of two point colored charges moving along arbitrary timelike worldlines in Minkovski space is obtained. The solutions are stable against small field disturbances hence they can play the role of a nonperturbative gluon vacuum. It is shown that the confinement description turns out to be impossible in the scope of the classical Yang–Mills theory. Yet the confinement is provided by quantum fluctuations of the gluon field.
Citation:
B. P. Kosyakov, “Exact solutions of the Yang–Mills equations with the source composed of two colored charges”, TMF, 99:1 (1994), 36–53; Theoret. and Math. Phys., 99:1 (1994), 409–421
\Bibitem{Kos94}
\by B.~P.~Kosyakov
\paper Exact solutions of the Yang--Mills equations with the source composed of two colored charges
\jour TMF
\yr 1994
\vol 99
\issue 1
\pages 36--53
\mathnet{http://mi.mathnet.ru/tmf1565}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1302458}
\zmath{https://zbmath.org/?q=an:0851.58052}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 1
\pages 409--421
\crossref{https://doi.org/10.1007/BF01018795}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1994PU13400004}
Linking options:
https://www.mathnet.ru/eng/tmf1565
https://www.mathnet.ru/eng/tmf/v99/i1/p36
This publication is cited in the following 6 articles:
Kosyakov B.P., “Self-Interaction in Classical Gauge Theories and Gravitation”, Phys. Rep.-Rev. Sec. Phys. Lett., 812 (2019), 1–55
Andrew E. Chubykalo, Augusto Espinoza, B.P. Kosyakov, “The origin of the energy–momentum conservation law”, Annals of Physics, 384 (2017), 85
B. P. Kosyakov, “Exact solutions of classical electrodynamics and the Yang–Mills–Wong theory in even-dimensional space–time”, Theoret. and Math. Phys., 119:1 (1999), 493–505
B.P. Kosyakov, “A new semiclassical picture of quark binding based on exact solutions in the Yang-Mills-Wong theory”, Nuclear Physics B - Proceedings Supplements, 64:1-3 (1998), 333
B. P. Kosyakov, “Exact solutions in the Yang-Mills-Wong theory”, Phys. Rev. D, 57:8 (1998), 5032
M. V. Gorbatenko, “The solution by Einstein–Infeld–Hoffmann method the problem of colour particles motion and gauge field dynamics”, Theoret. and Math. Phys., 104:3 (1995), 1120–1128